# SDR DHL9771245D

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 950-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT PIT RIGHT SEAT TRACK HAS CORROSION AT INSIDE CUT OUT SLOTS AND FLANGES AT NUMEROUS AREAS STA 950 TO 1166.  REMOVED AND REPLACED SEAT TRACK AT AFT CARGO RBL 14 FROM BS 950 TO BS 1100  PER SRM 51-10-1.  INSTALLED SPLICE AT SEAT TRACK PER SRM 53-10-5.  REPAIR 14 INCHES LONG.
